Alert archive / Nebraska / Tornado Warnings in 2010

Tornado Warning 16, NWS Hastings, NE

June 13, 2010Furnas County, Harlan County, Nebraska

NWS Hastings, NE issued this tornado warning at Jun 13, 2010, 6:34 PM CDT for Furnas County, Harlan County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2010, 6:34 PM CDT (23:34 UTC)
Expired
Jun 13, 2010, 7:02 PM CDT
In force
28 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon

Counties Furnas County, NE, Harlan County, NE

The radar

The Grand Island radar (KUEX), 106 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:37 PM CDTTORNADO7 Se Beaver City, NEDAMAGE REPORTED FROM POSSIBLE TORNADO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 191 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
489 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
191 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WFUS53 KGID 132334
TORGID
NEC065-083-140015-
/O.NEW.KGID.TO.W.0016.100613T2334Z-100614T0015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
634 PM CDT SUN JUN 13 2010

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 715 PM CDT

* AT 632 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTHEAST OF BEAVER CITY...OR 17 MILES
  NORTHEAST OF NORTON...AND MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER CITY...HOLLINGER...STAMFORD AND OXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4034 9968 4034 9957 4025 9941 4000 9968
      4000 9982 4005 9992
TIME...MOT...LOC 2334Z 215DEG 22KT 4007 9976

$$

KB
3 follow-up statements
475 
WWUS53 KGID 132341
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
641 PM CDT SUN JUN 13 2010

NEC065-083-140015-
/O.CON.KGID.TO.W.0016.000000T0000Z-100614T0015Z/
HARLAN NE-FURNAS NE-
641 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR EASTERN FURNAS AND
NORTHWESTERN HARLAN COUNTIES UNTIL 715 PM CDT...

AT 637 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED 6 MILES SOUTH OF HOLLINGER...OR 18 MILES NORTHEAST
OF NORTON...MOVING NORTHEAST AT 20 MPH.

IN ADDITION...QUARTER SIZE HAIL IS POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  HOLLINGER...STAMFORD AND OXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4034 9968 4034 9957 4025 9941 4000 9968
      4000 9978 4007 9981 4014 9981
TIME...MOT...LOC 2341Z 220DEG 16KT 4009 9973

$$

KB
287 
WWUS53 KGID 132353
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT SUN JUN 13 2010

NEC065-083-140015-
/O.CON.KGID.TO.W.0016.000000T0000Z-100614T0015Z/
HARLAN NE-FURNAS NE-
653 PM CDT SUN JUN 13 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN FURNAS AND
NORTHWESTERN HARLAN COUNTIES UNTIL 715 PM CDT...

AT 651 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR HOLLINGER...OR 23 MILES NORTHEAST OF NORTON...
MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  STAMFORD AND OXFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN HASTINGS.

&&

LAT...LON 4034 9968 4034 9957 4025 9941 4004 9965
      4018 9979
TIME...MOT...LOC 2353Z 220DEG 16KT 4013 9968

$$

KB
707 
WWUS53 KGID 140002
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT SUN JUN 13 2010

NEC065-083-140012-
/O.CAN.KGID.TO.W.0016.000000T0000Z-100614T0015Z/
HARLAN NE-FURNAS NE-
702 PM CDT SUN JUN 13 2010

...THE TORNADO WARNING FOR NORTHEASTERN FURNAS AND NORTHWESTERN
HARLAN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN HASTINGS.

LAT...LON 4034 9968 4034 9957 4025 9941 4004 9965
      4018 9979
TIME...MOT...LOC 0002Z 220DEG 16KT 4016 9965

$$

KB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 13, 6:29 PM CDT, 5 minutes earlier.

Area forecast discussion, Jun 13, 6:29 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
629 PM CDT SUN JUN 13 2010

.AVIATION...00Z TAF. A FEW SHOWERS OR AN ISOLATED THUNDERSTORM ARE
POSSIBLE AT KGRI THIS EVENING...HOWEVER IT APPEARS THAT THE
HIGHER RAIN CHANCES SHOULD GRADUALLY SHIFT AWAY FROM KGRI
OVERNIGHT. MORE ISOLATED SHOWERS ARE POSSIBLE ON MONDAY AS AN
UPPER DISTURBANCE MOVE ACROSS THE NORTHERN PLAINS...BUT DID NOT
MENTION THOSE AT THIS TIME. CIGS WILL BE THE MAIN PROBLEM THROUGH
MOST OF THE TAF PERIOD. CURRENTLY KGRI HAS GOT A VFR CIG...BUT
MOST FORECAST GUIDANCE SHOWS THOSE GOING AWAY QUICKLY THIS EVENING
WITH MVFR AND IFR CIGS RETURNING. WILL GENERALLY FOLLOW THE VSREF
GUIDANCE FOR TIMING OF THE LOWER CIGS WHICH WOULD BRING THE IFR
CONDITIONS TO KGRI AROUND 06Z. WILL KEEP THE IFR CIG INTO MONDAY
MORNING...BUT SLOWLY BEGIN TO RAISE THEM WITH VFR CIGS AROUND 3500
FT BY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 418 PM CDT SUN JUN 13 2010/

SHORT TERM...THIS EVENING INTO TONIGHT. THUNDERSTORMS ARE ALREADY
DEVELOPING THIS AFTERNOON ACROSS NORTH CENTRAL KANSAS AND THESE
WILL TRACK NORTHEAST INTO PORTIONS OF FAR SOUTHERN NEBRASKA NEAR
THE KANSAS STATE LINE. IN ADDITION...OTHER SHOWERS AND
THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS CENTRAL NEBRASKA
LATER THIS EVENING IN ASSOCIATION WITH SHORT WAVE EJECTING OUT OF
THE ROCKIES. THIS SHOULD TURN INTO A FAIRLY WIDESPREAD
PRECIPITATION EVENT ACROSS OUR CWA. THE NAM IS LESS SUPPORTIVE OF
PRECIPITATION ACROSS NEBRASKA BUT IS ALSO NOT CURRENTLY HANDLING
THE ONGOING CONVECTION VERY WELL. THE MODEL OF PREFERENCE IS
THEREFORE THE 12Z ECMWF AND THE 12Z GFS WHICH BOTH SHOW CONVECTION
EXPANDING ACROSS OUR CWA THIS EVENING.

THUNDERSTORMS ACROSS KANSAS COULD BE SEVERE DUE TO THE GREATER
INSTABILITY IN OUR SOUTHERN ZONES. FURTHER NORTH...THE SEVERE
THREAT WILL QUICKLY DIMINISH ACROSS NEBRASKA...BUT MODERATE TO
HEAVY RAIN WILL BE A CONCERN ESPECIALLY GIVEN THE SATURATED SOIL
AND ENHANCED FLOOD THREAT. THEREFORE...A FLOOD WATCH WILL REMAIN
IN EFFECT THROUGH TONIGHT.

LONG TERM...12Z MONDAY THROUGH NEXT SUNDAY. FORECAST CONCERNS
INCLUDE LINGERING LIGHT RAIN MONDAY AND THEN THE RETURN OF SOME
PERIODIC RAIN CHANCES MID TO LATE WEEK.

SOME SHOWERS WILL LINGER INTO MONDAY BUT ADDITIONAL RAIN AMOUNTS ARE
EXPECTED TO BE LIGHT. POSITIVELY TILTED UPPER TROUGH EXTENDS FROM
THE UPPER MIDWEST INTO THE SOUTHERN ROCKIES/SOUTHWEST MONDAY
MORNING. SOME SHOWERS WILL LIKELY LINGER INTO THE DAY GIVEN
MID-LEVEL SHORTWAVE ENERGY RIPPLING ACROSS AND SOME UPPER LIFT FROM
RRQ OF H25 JET STREAK IN THE VICINITY...BUT AN OVERALL DRYING TREND
IS ANTICIPATED THROUGH THE DAY AS SURFACE HIGH PRESSURE STEADILY
BUILDS IN FROM THE NORTHWEST...BRINGING A DRIER/MORE STABLE AIRMASS
INTO THE AREA. KEPT PRECIP MENTION AS SHOWERS AS INSTABILITY LOOKS
TOO WEAK TO SUPPORT ANY THUNDER. AN INCREASINGLY NORTHERLY WIND
COMPONENT DURING THE AFTERNOON AND PESKY LOW CLOUDS WILL TEAM WITH
THE OVERALL COOL NATURE OF THE AIRMASS ADVECTING IN TO KEEP TEMPS ON
THE COOL SIDE. SOUTHERN AREAS EXPECTED TO BREAK OUT OF THE LOW
CLOUDS ENOUGH TO WARM UP A LITTLE MORE. MONDAY NIGHT SHOULD BE
MOSTLY DRY ACROSS THE CWA...ALTHOUGH THERE WILL BE PRECIP AROUND THE
REGION...BUT MAINLY OUTSIDE OF THE GID CWA BORDERS. MAINTAINED SOME
SMALL POPS IN THE EAST AND NORTHEAST WHERE A FEW STRAGGLING SHOWERS
ASSOCIATED WITH THE DEPARTING UPPER WAVE MAY LINGER. OTHERWISE...THE
COLD FRONT PUSHES SUFFICIENTLY FAR SOUTH TO KEEP PRECIP ASSOCIATED
WITH IT SOUTH OF THE AREA. MAY ALSO SEE SOME HIGH PLAINS CONVECTION
DEVELOP IN UPSLOPE FLOW...BUT WITH NO LLJ SUPPORT AND VIRTUALLY NIL
INSTABILITY ACROSS THE AREA WITH SURFACE HIGH IN PLACE...DOUBT ANY
OF THAT CONVECTION WILL BE ABLE TO PROPAGATE THIS FAR EAST. WILL
CARRY A SMALL BUFFER POP IN THE FAR SOUTHWEST TO COVER THE
POSSIBILITY OF A DYING SHOWER DRIFTING IN...BUT CHANCES LOOK PRETTY
LIMITED.

DRY CONDITIONS SHOULD PREVAIL ON TUESDAY IN SUBSIDENCE IN WAKE OF
UPPER LOW AND EVENTUALLY UNDER SHORTWAVE RIDGING BUILDING IN FROM
THE WEST. NOCTURNAL LLJ FOCUS REMAINS WEST OF THE FORECAST AREA
TUESDAY NIGHT...KEEPING CONVECTION TO OUR WEST. SOUTHERLY RETURN
FLOW STRENGTHENS ON WEDNESDAY...ADVECTING WARMER AIR AND MOISTURE
BACK NORTHWARD. SHORTWAVE ENERGY EMBEDDED WITHIN SOUTHWEST FLOW
ALOFT MAY TRIGGER SOME AFTERNOON HIGH PLAINS CONVECTION...WHICH
COULD WORK INTO MAINLY THE NE PORTION OF THE CWA DURING THE
EVENING/OVERNIGHT GIVEN BETTER LLJ SUPPORT AND WEAKER CAPPING.

WARM CONDITIONS CONTINUE INTO THURSDAY IN CONTINUED SOUTHERLY
LOW-LEVEL FLOW AHEAD OF AN APPROACHING COLD FRONT. THIS FRONT GETS
PUSHED THROUGH THURSDAY NIGHT BY A SHORTWAVE LIFTING OUT OF THE
NORTHERN ROCKIES INTO THE NORTHERN PLAINS...BRINGING THUNDERSTORM
CHANCES BACK TO THE AREA. WILL SEE COOLER TEMPS ON FRIDAY BEHIND THE
FRONT AND MAYBE SOME CONTINUED THUNDERSTORM CHANCES ESPECIALLY IN
THE SOUTH DEPENDING ON HOW MUCH PROGRESS THE FRONT MAKES. ANOTHER
FRONT PUSHES THROUGH SATURDAY NIGHT...WITH SOME ADDED LOW-LEVEL
CONVERGENCE FROM THE NOSE OF THE LLJ BRINGING ANOTHER CHANCE FOR
THUNDERSTORMS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ005>007-017>019.

&&
Hazardous weather outlook, Jun 13, 4:31 PM CDT, 2 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
431 PM CDT SUN JUN 13 2010

NEZ039>041-046>049-060>064-072>077-082>087-141200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
431 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

FLOODING WILL CONTINUE ACROSS MUCH OF THE AREA THROUGH TONIGHT
FROM HEAVY RAINFALL THAT HAS OCCURRED OVER THE PAST SEVERAL DAYS.
MORE RAIN IS EXPECTED THIS EVENING INTO TONIGHT...WITH HEAVY RAIN
POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 80. A FLOOD WATCH
REMAINS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE OUTLOOK AREA.
PLEASE REFER TO THE LATEST FLOOD WATCH PRODUCT FOR ADDITIONAL
DETAILS.

THUNDERSTORM CHANCES CONTINUE THIS EVENING AND TONIGHT. SOME
STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS FAR SOUTH
CENTRAL NEBRASKA NEAR THE STATE LINE. THE PRIMARY THREATS WILL BE
LARGE HAIL TO THE SIZE OF NICKELS...DAMAGING WIND GUSTS...AND
TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK
AREA FROM WEDNESDAY NIGHT THROUGH SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING INTO TONIGHT TO
REPORT FLOODING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-141200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
431 PM CDT SUN JUN 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO TONIGHT. THE
PRIMARY HAZARD WILL BE HAIL TO THE SIZE OF TENNIS BALLS...WIND GUSTS
TO OVER 60 MPH...AND FLOODING OF CREEKS AND RIVERS. A FLOOD WATCH
REMAINS IN EFFECT THROUGH TONIGHT FOR THE ENTIRE OUTLOOK AREA.
PLEASE REFER TO THE LATEST FLOOD WATCH PRODUCT FOR ADDITIONAL
DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK
AREA FROM THURSDAY NIGHT THROUGH SATURDAY NIGHT

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING INTO TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY

In the hours before

Special weather statement, Jun 13, 3:13 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
313 PM CDT SUN JUN 13 2010

KSZ018-019-132100-
MITCHELL KS-OSBORNE KS-
313 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MITCHELL AND SOUTHEASTERN
OSBORNE COUNTIES UNTIL 400 PM CDT...

AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LURAY...OR 40 MILES SOUTHWEST OF BELOIT...
MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HUNTER...
  TIPTON...
  CAWKER CITY...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3913 9887 3955 9844 3933 9815 3921 9837
      3920 9848 3914 9848 3912 9851 3912 9886
TIME...MOT...LOC 2014Z 226DEG 33KT 3913 9870

JCB
Local storm report, Jun 13, 4:06 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
406 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             6 S ZURICH              39.14N 99.43W
06/13/2010  M2.00 INCH       ROOKS              KS   TRAINED SPOTTER

&&

DOXEY
Local storm report, Jun 13, 4:08 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
408 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             6 S ZURICH              39.14N 99.43W
06/13/2010  M2.00 INCH       ROOKS              KS   TRAINED SPOTTER

&&

DOXEY
Local storm report, Jun 13, 4:12 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
412 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HAIL             PLAINVILLE              39.23N 99.30W
06/13/2010  E1.50 INCH       ROOKS              KS   LAW ENFORCEMENT

&&

KING
Special weather statement, Jun 13, 4:40 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
440 PM CDT SUN JUN 13 2010

KSZ018-132230-
OSBORNE KS-
440 PM CDT SUN JUN 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR OSBORNE COUNTY UNTIL 530 PM
CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF ALTON...OR 34 MILES SOUTHEAST OF
PHILLIPSBURG...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OSBORNE...
  DOWNS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3955 9852 3917 9851 3916 9898 3951 9903
TIME...MOT...LOC 2139Z 245DEG 34KT 3939 9888

KB
Local storm report, Jun 13, 5:18 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
518 PM CDT SUN JUN 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             5 SW PLAINVILLE         39.18N 99.37W
06/13/2010  E1.50 INCH       ROOKS              KS   TRAINED SPOTTER

0400 PM     TSTM WND GST     5 SW PLAINVILLE         39.18N 99.37W
06/13/2010  E60 MPH          ROOKS              KS   TRAINED SPOTTER

&&

WESELY

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:07 PM CDTRiver Flood WarningGIDWebster43 hr
Jun 12, 9:01 PM CDTRiver Flood WarningGIDNance28 hr
Jun 12, 9:01 PM CDTRiver Flood WarningGIDNance70 hr
Jun 13, 4:07 AM CDTRiver Flood WarningGIDNuckolls4 days
Jun 13, 9:22 AM CDTAreal Flood WarningGIDValley4 hr
Jun 13, 10:01 AM CDTAreal Flood WarningGIDDawson11 hr

Nearby

Tornado Warnings in Nebraska, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.